# SDR DALA2016100307005

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,500 hours, 45,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER SKIN ON MID VANE GUIDE OF OUTBD FLAP NEXT TO INBD EDGE, AT RT WING.  SERVICEABLE MID VANE GUIDE OUTBD FLAP RT WAS REPLACED PER AMM 27-51-03.
